# SDR P77A9700183

- Difficulty date: July 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401SX
- Make and model: Cessna 402C
- Aircraft serial: 402C0447
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Elbow
- Part number: MS208222
- Condition: No Threads
- Location: Rt Induction
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

PILOT REPORTED DURING FLIGHT, RT MAP STARTED DROPPING.  PILOT GOT WORRIED, SHUT DOWN RT ENGINE AND FEATHERED PROPELLER.  INVESTIGATION FOUND ELBOW ON INDUCTION TUBE FOR MAP GAUGE BLEW OUT.  FIRST 5 THREADS OF ELBOW MISSING, REPLACED ELBOW.  GROUND RUNS.  ALL OPS CHECK GOOD.  (X)
